# SDR USAA2010071991449

- Difficulty date: July 11, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347715920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO DOOR SILL PROFILE AT 3.75 INCHES FORWARD OF FR 60.  REPLACED AFT CARGO DOOR SILL PROFILE AT 3.75 INCHES FORWARD OF FR 60  IAW A319 SRM 51-42-11.
